# SDR ASAA2018102926629

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,347 hours, 7,398 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER TAKE OFF. EXTINGUISHES ON RECALL. GROUNDED - YES. NR 2 PACK/TEMP CTRLR SHOWS, TCV THIS PACK FAULT. RESET FAULT. FAULT DID NOT REETURN. BITE TEST SAME GOOD. REF FIM 21-62 TASK 801. FUNC CHECK RT PACK GOOD. GND VERIFICATION GOOD.
